# SDR AALA20130529009

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 4,054 hours, 1,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Overwing Ext
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY EXIT INDENTIFIER BASE ASSY BROKEN.  REPLACED EXIT IDENTIFIEER LIGHT ASSY 21208.  OPS CHECK NORMAL.
